# SDR 2002FA0000480

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4A5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Servo
- Part number: G1204105
- Part serial: 25359
- Condition: Sticking
- Location: Aileron Trim
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM SERVO STICKING IN OPERATION AND FAILS TO MOVE THE AILERON TRIM TAB.  REMOVED AND INSTALLED NEW TRIM SERVO ASSEMBLY.  PART SENT IN FOR WARRANTY.
